Couldn't find what you looking for?

TRY OUR SEARCH!

Hi i had an abortion 4wk old and now its been three months no period at all after taking that mesoprostol med.is this normal?im starting to gain wiegth also seems like im pregnant with a hard stomach.plz help is there anyone know abt my case.?

Loading...

User avatar
New Member
1 post

Misoprostol causes abortion by inducing labor. If you did not experience severe cramping or pass blood clots after taking the medication, it is very likely that you are still pregnant. Take a pregnancy test to confirm your suspicions.

But it sounds like this baby is meant to live. Maybe you're carrying the next Ghandi or Mother Theresa! There are lots of services out there providing free maternity care for girls like you, and lots of ways you can put your baby up for adoption if you can't keep him/her. This is a scary thing to go through alone, but there's counselors willing to help you at these facilities as well.

Keep in mind that almost every woman regrets her abortion, wondering how life would be different had she had the courage to have her baby. But no woman has ever regretted going through with it and becoming a mother, because she has become a stronger and better person for it.

Reply

Loading...